| Model Number |
BERICHROM PROTEIN C |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center and reported that different protein c results were obtained on two patient samples using the berichrom protein c reagent.Siemens reviewed the sysmex cs-5100 system back up files and determined that the customer is not using the most recent berichrom protein c application on the sysmex cs-5100 system.The software application used by the customer may not feature re-dilution and it is possible that the customer manually diluted the samples prior to repeating the samples.There is no indication of a software or reagent malfunction and siemens determined that an issue with the manual dilution of the samples potentially contributed to the different protein c results.The sysmex cs-5100 system instructions for use indicates that when results are flagged with error code 0000.4000.0041 [extrapolation boundary over (upper)], the operator should change the dilution ratio and repeat the analysis.The reagent is performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2018-00116 was filed for the same event.
Event or Problem Description
A flagged non-numerical protein c result was obtained on a patient sample on a sysmex cs-5100 system, using the berichrom protein c reagent.The flagged result was reported to the physician(s).The sample was diluted in a 1:4 dilution and repeated on the same system, using the same reagent lot, resulting in a numerical protein c result.The repeat result was reported to the physician(s).On (b)(6) 2018, the sample was repeated again on the same system and reagent lot, resulting higher than the repeat result.The correct result for this patient is unknown.There are no known reports of patient intervention or adverse health consequences due to the different protein c results.